TWO-QUEUE AND TWO-SERVER MODEL WITH A HYSTERETIC CONTROL SERVICE POLICY

Search this Article

Author(s)

    • FENG Wei
    • Department of systems Engineering, Nagoya Institute of Technology
    • KOWADA Masashi
    • School of Culture-Information Studies, Sugiyama Jogakuen University
    • ADACHI Kohichi
    • Department of systems Engineering, Nagoya Institute of Technology

Journal

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 54(1), 93-107, 2001-07-01

References:  17

Codes

  • NII Article ID (NAID)
    10008799024
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13460862
  • Data Source
    CJP 
Page Top